# SDR FDEA202103290791

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 67,530 hours, 23,850 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOGPAGES:373542  AFTER T/O A/P WOULD NOT ENGAGE STUCK IN [NAV2  AP/OFF BOXED IN AMBER] CYCLED LANDING GEAR THINKING  GROUND SENSE NO HELP CYCLED A/P PADDLES NUMEROUS  TIMES RAN OUT OF IDEAS RTB.  R&R EPCU THROUGH STEP B10 REF AMM 24-08-01-4.  STEPS B11, B12, B13, B14 AND B15 STILL NEED TO BE COMPLIED WITH.  COMPLETED REMAINING STEPS 11-15. EPCU OPS TESTS O.K. AIRCRAFT O.K. FOR SERVICE.
